# SDR CA990817027

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182P
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: SK18234C
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON THE NOSE LANDING GEAR UPPER FORK INNER CORNER.  REPLACED.
